# SDR AALA202401238394

- Difficulty date: December 27, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,655 hours, 4,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680500300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR PANEL 262LG SCREW HOLES. REPLACED FLOOR PANEL PER TASK CARD 26C26053014.
